# SDR 0002189623

- Difficulty date: June 14, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N623NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47591
- Aircraft time: 51,974 hours, 58,668 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION ON RT WING AFT SPAR, JUST O/B OF LOWER O/B MOUNT FOR AILERON CONTROL BUS SECTOR.  REPAIRED PER EA 96-172526.  L/P 1452411.
